# SDR HEEA109166

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 9,842 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9A1746
- Part serial: 259
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE NR 1 TRANSFER LIGHT CAME ON.  MAINTENANCE REPLACED THE NR 1 FUEL TRANSFER PUMP.
